# SDR 95ZZZM741

- Difficulty date: November 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N429JS
- Make and model: Dorner DO328100
- Aircraft serial: 3043
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 601A561A0000200
- Condition: Failed
- Location: Lt Cockpit
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT NR 4159 - CAPTAINS WINDSCREEN FRACTURED DURING CLIMB-OUT AT 15,000 AGL.  AIRCRAFT RETURNED TO FIELD WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED CAPTAINS WINDSCREEN IAW MM 56-10-00.  AIRCRAFT RETURNED TO SERVICE.  (M)
